Openly accessible

Pattern discrimination of gaussian distributions of orientation and line length parameters

Caelli, Terry and Finlay, David C 1974, Pattern discrimination of gaussian distributions of orientation and line length parameters, Perception & Psychophysics, vol. 16, no. 3, pp. 489-493, doi: 10.3758/BF03198576.

Attached Files
Name Description MIMEType Size Downloads

Title Pattern discrimination of gaussian distributions of orientation and line length parameters
Author(s) Caelli, TerryORCID iD for Caelli, Terry orcid.org/0000-0001-9281-2556
Finlay, David C
Journal name Perception & Psychophysics
Volume number 16
Issue number 3
Start page 489
End page 493
Total pages 5
Publisher PSYCHONOMIC SOC INC
Publication date 1974-05-01
ISSN 0031-5117
1532-5962
Keyword(s) Social Sciences
Psychology
Psychology, Experimental
Language eng
DOI 10.3758/BF03198576
Indigenous content off
Field of Research 1701 Psychology
1702 Cognitive Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Free to Read? Yes
Persistent URL http://hdl.handle.net/10536/DRO/DU:30138726

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 54 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Wed, 10 Jun 2020, 15:41:53 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.